# SDR SWAA2020081708588

- Difficulty date: August 3, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANELS 242HF;242GF;242LF;242JF;242KF;242NF;242MF;242QF & 242PF DAMAGED/DENTED FIBER DAMAGED / REMOVED AND REPLACED PASSENGER CABIN FLOOR PANELS ;242GF;242 HF;242LF;242JF;242KF;242NF;242MF;242QF & 242PF PER AMM 53-21-00.
